%0 Journal Article
	%A Minghui Wang
	%D 2010
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 37, 2010
	%T An Iterative Method for the Least-squares Symmetric Solution of AXB+CYD=F and its Application
	%U https://publications.waset.org/pdf/7989
	%V 37
	%X Based on the classical algorithm LSQR for solving (unconstrained) LS problem, an iterative method is proposed for the least-squares like-minimum-norm symmetric solution of AXB+CYD=E. As the application of this algorithm, an iterative method for the least-squares like-minimum-norm biymmetric solution of AXB=E is also obtained. Numerical results are reported that show the efficiency of the proposed methods.

	%P 134 - 137